# SDR AALA201801319017

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 51,140 hours, 29,631 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR SLIDE COVER LOOSE FROM SLIDE ASSEMBLY. SECURED THE BUSTLE IAW 52-51-00.
